# SDR F3LA202007300032

- Difficulty date: July 26, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8380
- Aircraft time: 6,108 hours, 2,570 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145268
- Part serial: 9365
- Condition: Leaking
- Location: Zone 300
- Part time: 16,108 hours, 12,570 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THS ACTUATOR LEAKING AND SIGHT GLASS READS MIN.  REMOVED AND REPLACED ACTUATOR PER A320 AMM 27-44-51-000-001-A & 27-44-51-400-001-A. OPS & LEAK CHECK GOOD.
